Please use this identifier to cite or link to this item:
Title: The Brauer group and the second Abel-Jacobi map for 0-cycles on algebraic varieties
Author: Welters, G. E. (Gerald E.), 1947-
Keywords: Grups de Brauer
Varietats algebraiques
Geometria algebraica
Rational equivalence rings
Brauer groups of schemes
Higher Abel-Jacobi maps
Issue Date: 2003
Publisher: Duke University Press
Abstract: This paper focuses on the connection between the Brauer group and the 0-cycles of an algebraic variety. We give an alternative construction of the second l-adic Abel-Jacobi map for such cycles, linked to the algebraic geometry of Severi-Brauer varieties on X. This allows us then to relate this Abel-Jacobi map to the standard pairing between 0-cycles and Brauer groups (see [M], [L]), completing results from [M] in this direction. Second, for surfaces, it allows us to present this map according to the more geometrical approach devised by M. Green in the framework of (arithmetic) mixed Hodge structures (see [G]). Needless to say, this paper owes much to the work of U. Jannsen and, especially, to his recently published older letter [J4] to B. Gross.
Note: Reproducció del document publicat a
It is part of: Duke Matemhatical Journal, 2003, vol. 117, núm. 3, p. 447-487.
Related resource:
ISSN: 0012-7094
Appears in Collections:Articles publicats en revistes (Matemàtiques i Informàtica)

Files in This Item:
File Description SizeFormat 
509026.pdf266.54 kBAdobe PDFView/Open

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.